# SDR UHLA201602160096

- Difficulty date: February 16, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 16,764 hours, 12,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED MARKER BEACON STANDOFF BRACKET UNDER FLOORBOARD 131ELF.  REMOVED CORRODED BRACKET REF SRM 51-42-02.  FABRICATED NEW BRACKET IAW REF SRM 51-31-00 AND DWG 170-67931-401. INSTALLED BRACKET AND RESTORED ORIGINAL FINISH IAW SRM 51-41-01 AND 51-23-06.
